# SDR UALA2011101105512

- Difficulty date: October 10, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 63,117 hours, 9,134 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strip
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR DAMAGE ON NR 2 PYLON AFT FAIRING HEAT SHIELD GAP COVER STRIP P/N 313W3829-3 (IPC 54-54-02-007,ITEM 270) DAMAGE AREAS CONSIST OF ABRASION WEAR WHERE THE STRIP IS WORN THROUGH IST FULL DEPTH.  THE FIRST DAMAGE AREA IS LOCATED 7 INCHES O/B FROM THE INBOARD EDGE OF THE GAP COVER STRIP AND MEASURES 1.5 INCH IN LENGTH X 3-16" INCH DEPTH.  THE SECOND DAMAGE AREA IS LOCATED 11 INCHES O/B FROM THE INBOARD EDGE OF THE GAP COVER STRIP AND <<104747 BY- 104747  MEASURES 4.75 INCHES IN LENGTH X 1-4: INCH IN DEPTH SRM 54-50-70, FIG 103 DOES NOT PERMIT DAMAGE TO EXCEEDS 2.00 INCHES IN LENGTH.  THE HEAT SHIELD GAP COVER STRIPS ARE MADE OF TITANIUM ALLOY T1-6AL-2SN-4ZR-2MO.^10OCT ORD INF-  :THIS TIME LIMITED REPAIR IS ACCEPTABLE FOR 12 MONTHS FROM 10-10-2011 TO 10-10-2012 AT WHICH TIME THE COVER STRIP MUST BE REPLACED REF: AD 2006-190-12^11OCT SFO INF-  :WILL NEED AN EST. 3 TO4 SHIFT SLOT TO REPLACE STRIP.  WILL NEED TO REMOVE ENG EXHAUST NOZZLE AND DISASSEMBLE HEAT SHIELD ASSY FOR ACCESS.
